# SDR DALA2016101907367

- Difficulty date: October 13, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 41,190 hours, 28,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK  BS 200-256, FOUND THREE SPOTS OF CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-05 PG 1.
